# SDR 2022FA0000254

- Difficulty date: May 10, 2022
- Submitted: May 10, 2022
- Operation: General aviation
- Aircraft: N360LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496522
- Aircraft time: 200 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 1410 · Hoses and Tubes
- Part: Hose
- Part number: 63633201
- Condition: Buckled
- Location: Engine
- Part time: 200 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE PILOT REPORTED LOSS OF POWER - ABORTED TAKEOFF. TROUBLESHOT AND FOUND THE AERODUCT HOSE P/N: 63633-201 BETWEEN THE AIR FILTER AND AIR BOX BUCKLED. AFTER REMOVING THE AERODUCT, THE INNER WIRE DETACHED FROM THE HOSE AND LODGED ITSELF IN THE AIRBOX OPENING. THE OPENING WAS BLOCKED AND THE HOSE COLLAPSED IN ON ITSELF. THE HOSE MANUFACTURE DATE WAS 4-28-20 AND IT ONLY HAD 200 HOURS OF TIME ON IT.
